Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 9, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 8, 2019, 8:29 AM CDT for Concho County, McCulloch County, Menard County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2019, 8:29 AM CDT (13:29 UTC)
- Expired
- May 8, 2019, 11:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Concho County, TX, McCulloch County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 98 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 9:58 AM CDT | FLASH FLOOD | 9 Nne Hext, TX | FM1311 AND CALF CREEK ROAD WAS IMPASSABLE BECAUSE OF WATER OVER THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 89 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 1.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2538 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 10.0
The text
As transmitted.
751
WGUS54 KSJT 081329
FFWSJT
TXC095-307-327-081630-
/O.NEW.KSJT.FF.W.0009.190508T1329Z-190508T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Angelo TX
829 AM CDT Wed May 8 2019
The National Weather Service in San Angelo has issued a
* Flash Flood Warning for...
Southern McCulloch County in west central Texas...
Menard County in west central Texas...
Southeastern Concho County in west central Texas...
* Until 1130 AM CDT.
* At 827 AM CDT, rescue officials reported water rescues in Brady
and street flooding. Also, heavy rain of 2 to 4 inches has fallen
in eastern Menard County, southeast Concho County and Southern
McCulloch counties. Flash flooding is either ongoing or expected.
* Some locations that will experience flooding include...
Brady, Menard, Melvin, Brady Lake, Saline, Camp San Saba, Lohn,
Calf Creek, Hext, Voca, Pear Valley, The Intersection Of Us-
83 And Ranch Road 1773, The Intersection Of Us-
190 And Ranch Road 1311, Us-83 Near The Menard-
Concho County Line, Us-190 Near The Menard-
Mcculloch County Line, The Intersection Of Us-
83 And Highway 29 and Us-377 Near The Kimble-Menard County Line.
This includes the following low water crossings ...
South Blackburn between Adkins and 13th...
White Street at Live Oak Creek...
17th Street between Pine and College...
County Road 120 crossing East Cow Creek...
Hallum Draw...
FM 1851 crossing Tiger Creek...
South High between 14th and 15th Streets...
Decker St. crossing San Saba River...
crossings along County Road 3059 and
crossings along County Road 3077.
Do not drive through these low water crossings or any other
low water crossing with water flowing across the roadway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3073 9991 3115 9991 3136 9936 3095 9909
3094 9948 3072 9949
$$
SJH1 follow-up statement
131
WGUS74 KSJT 081509
FFSSJT
Flash Flood Statement
National Weather Service San Angelo TX
1009 AM CDT Wed May 8 2019
TXC095-307-327-081630-
/O.CON.KSJT.FF.W.0009.000000T0000Z-190508T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McCulloch TX-Menard TX-Concho TX-
1009 AM CDT Wed May 8 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
SOUTHERN MCCULLOCH...MENARD AND SOUTHEASTERN CONCHO COUNTIES...
At 1006 AM CDT, Doppler radar indicated that heavy rain has moved
out of the area, but flooded roads continue. Law enforcement in
McCulloch Couunty reported impassable roads and water rescues in and
around Brady, and the Texas Department of Transportation reported
some flooded roads in eastern Menard County. Expect low water
crossings and some other roads to continue to be flooded this
morning as runoff continues.
Some locations that will experience flooding include... Brady, Menard,
Melvin, Brady Lake, Saline, Camp San Saba, Lohn, Calf Creek, Hext,
Voca, Pear Valley, The Intersection Of Us-83 And Ranch Road 1773,
The Intersection Of Us-190 And Ranch Road 1311, Us-83 Near The
Menard-Concho County Line, Us-190 Near The Menard-Mcculloch County
Line, The Intersection Of Us-83 And Highway 29 and Us-377 Near The
Kimble-Menard County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3073 9991 3115 9991 3136 9936 3095 9909
3094 9948 3072 9949
$$
SJHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 6:47 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 8, 6:47 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 647 AM CDT Wed May 8 2019 .AVIATION... /12Z TAFS/ Showers and thunderstorms will occasionally affect terminals with IFR visibilities and IFR to MVFR ceilings this morning. Storms will end around 14Z at KABI KSJT and KSOA...and KBBD and KJCT toward noon. VFR expected this afternoon and overnight, with winds shifting north at KABI around 9Z tonight as a cold front moves through. && .PREV DISCUSSION... /issued 335 AM CDT Wed May 8 2019/ SHORT TERM... (Today and Tonight) Severe thunderstorms watch 150 remains in effect until 7 AM CDT. There have been numerous severe thunderstorm warnings, with a few tornado warnings tonight. Lift from the upper shortwave in the panhandle will move east this morning, with subsidence this afternoon. Storms will be along and east of a Haskell...San Angelo...Sonora line around 7 AM...along a Brownwood to Brady to Junction line 11 AM...and east of San Saba by 2 PM. With strong instability and shear, severe thunderstorms possible still possible this morning. Heavy rainfall may also produce localized flooding this morning. Clearing is expected over all areas this afternoon. With southwest winds and sunny skies, highs in the lower 80s are expected today. LONG TERM... (Thursday through Tuesday) A cold front will move into Big Country late tonight and through the rest of West Central Texas Thursday, bringing cooler air to the region. Another upper low will be developing over the Southwest US this weekend, bringing another chance of showers and thunderstorms. Best chances are Friday night into Saturday, and again Sunday night into Tuesday, as the upper low meanders and finally move east across North Texas. It will be cooler this Friday into early next week under surface high pressure, clouds, and rain. && .PRELIMINARY POINT TEMPS/POPS... Abilene 82 56 68 47 / 40 0 5 10 San Angelo 84 57 75 48 / 30 0 5 20 Junction 84 61 80 52 / 60 5 20 50 Brownwood 82 58 72 48 / 70 10 5 20 Sweetwater 80 54 68 46 / 10 0 0 10 Ozona 82 56 76 50 / 20 0 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && 99/99/04
Hazardous weather outlook, May 8, 5:15 AM CDT, 3 hours 14 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 515 AM CDT Wed May 8 2019 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-091015- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 515 AM CDT Wed May 8 2019 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Today and Tonight Severe thunderstorms will be possible this morning generally along and east of a Haskell to Sweetwater to San Angelo to Sonora line. The main hazards will be large hail, damaging winds, and localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, May 8, 6:40 AM CDT, 1 hour 49 minutes before
Special Weather Statement National Weather Service San Angelo TX 640 AM CDT Wed May 8 2019 TXZ073-154-168-081230- Menard TX-McCulloch TX-Concho TX- 640 AM CDT Wed May 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCCULLOCH...NORTHEASTERN MENARD AND SOUTHEASTERN CONCHO COUNTIES UNTIL 730 AM CDT... At 639 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Melvin, or 14 miles northeast of Menard, moving east at 30 mph. Wind gusts of 50 to 55 mph will be possible with this storm. This strong thunderstorm will be near... Melvin around 650 AM CDT. Brady Lake around 710 AM CDT. Brady around 720 AM CDT. Rochelle around 730 AM CDT. Other locations impacted by this storm include The Intersection Of Us-190 And Ranch Road 1311. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 700 AM CDT for west central Texas. LAT...LON 3097 9968 3114 9976 3137 9928 3106 9913 TIME...MOT...LOC 1139Z 249DEG 25KT 3108 9964
Special weather statement, May 8, 7:00 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service San Angelo TX
700 AM CDT Wed May 8 2019
TXZ071>073-076>078-139-140-154-155-168>170-081245-
Irion TX-Schleicher TX-Tom Green TX-Concho TX-Sutton TX-Mason TX-
Menard TX-Kimble TX-Crockett TX-Coleman TX-McCulloch TX-Brown TX-
San Saba TX-
700 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SCHLEICHER...SOUTHWESTERN
BROWN...CONCHO...SOUTHEASTERN IRION...NORTHERN SUTTON...NORTHERN
KIMBLE...SOUTHERN COLEMAN...MCCULLOCH...TOM GREEN...EAST CENTRAL
CROCKETT...MENARD...NORTHWESTERN MASON AND NORTHWESTERN SAN SABA
COUNTIES UNTIL 745 AM CDT...
At 656 AM CDT, Doppler radar were tracking strong thunderstorms
across Tom Green, Concho, McCulloch, Schleicher and Menard counties.
The storms were moving at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
West Central Texas.
LAT...LON 3056 10123 3148 10073 3151 9961 3150 9897
3147 9900 3146 9898 3062 9920
TIME...MOT...LOC 1156Z 248DEG 26KT 3124 10001Local storm report, May 8, 7:33 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
733 AM CDT WED MAY 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM FLASH FLOOD 1 WNW TYE 32.46N 99.89W
05/08/2019 TAYLOR TX PUBLIC
MPING REPORT OF HOMES AND/OR BUILDINGS
FLOODED.
&&
SJHLocal storm report, May 8, 7:42 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
742 AM CDT WED MAY 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD MERTZON 31.26N 100.82W
05/08/2019 IRION TX LAW ENFORCEMENT
IRION COUNTY SHERRIFS OFFICE REPORTS RAILWAY
WASHED OUT AT HIGHWAY 67 AND FM 72. ALSO,
REPORTS OF RESIDENTIAL FLOODING AND 2 WATER
RESCUES IN MERTZON.
&&
SJHLocal storm report, May 8, 7:47 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
747 AM CDT WED MAY 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM HAIL 4 N WATER VALLEY 31.73N 100.72W
05/07/2019 M1.00 INCH COKE TX CO-OP OBSERVER
&&
SJHSpecial weather statement, May 8, 7:48 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service San Angelo TX
748 AM CDT Wed May 8 2019
TXZ073-139-140-154-155-168-081330-
Menard TX-Coleman TX-McCulloch TX-Brown TX-Concho TX-San Saba TX-
748 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BROWN...SOUTHERN
COLEMAN...MCCULLOCH...NORTHEASTERN MENARD...EASTERN CONCHO AND
WESTERN SAN SABA COUNTIES UNTIL 830 AM CDT...
At 745 AM CDT, Doppler radar were tracking strong thunderstorms over
eastern Concho and McCulloch counties. The storms were moving
northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
West Central Texas.
LAT...LON 3093 9904 3095 9953 3108 9995 3158 9982
3158 9973 3159 9972 3149 9899 3147 9900
3143 9896
TIME...MOT...LOC 1245Z 229DEG 36KT 3112 9970The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:46 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 44 min |
| May 7, 10:02 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 43 min |
| May 7, 10:33 PM CDT | Special Weather Statement | SJT | Sterling | 42 min |
| May 7, 10:34 PM CDT | Special Weather Statement | SJT | Crockett | 26 min |
| May 7, 10:42 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 63 min |
| May 7, 10:43 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 47 min |
| May 7, 10:48 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 42 min |
| May 7, 11:22 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan, Taylor | 38 min |
| May 7, 11:36 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 39 min |
| May 7, 11:40 PM CDT | Special Weather Statement | SJT | Crockett | 50 min |
| May 8, 12:00 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 45 min |
| May 8, 12:02 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 43 min |
| May 8, 12:41 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 49 min |
| May 8, 12:45 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 45 min |
| May 8, 12:58 AM CDT | Special Weather Statement | SJT | Shackelford | 47 min |
| May 8, 1:21 AM CDT | Areal Flood Advisory | SJT | Callahan, Taylor | 114 min |
| May 8, 1:23 AM CDT | Tornado Warning | SJT | Sutton | 37 min |
| May 8, 1:25 AM CDT | Areal Flood Advisory | SJT | Schleicher, Sutton | 2 hr |
| May 8, 1:38 AM CDT | Special Weather Statement | SJT | Callahan | 52 min |
| May 8, 1:52 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 38 min |
| May 8, 1:58 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 47 min |
| May 8, 2:11 AM CDT | Special Weather Statement | SJT | Menard | 49 min |
| May 8, 2:20 AM CDT | Tornado Warning | SJT | Kimble, Menard | 25 min |
| May 8, 2:31 AM CDT | Areal Flood Advisory | SJT | Concho, Kimble, McCulloch, Mason, Menard | 3 hr |
| May 8, 2:35 AM CDT | Special Weather Statement | SJT | Callahan | 40 min |
| May 8, 2:38 AM CDT | Tornado Warning | SJT | Menard | 22 min |
| May 8, 2:51 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 39 min |
| May 8, 3:15 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 45 min |
| May 8, 3:23 AM CDT | Special Weather Statement | SJT | Mason | 37 min |
| May 8, 3:41 AM CDT | Areal Flood Advisory | SJT | San Saba | 2 hr |
| May 8, 3:49 AM CDT | Special Weather Statement | SJT | Irion | 41 min |
| May 8, 3:59 AM CDT | Special Weather Statement | SJT | San Saba | 46 min |
| May 8, 4:16 AM CDT | Special Weather Statement | SJT | Nolan | 44 min |
| May 8, 4:19 AM CDT | Special Weather Statement | SJT | Fisher | 41 min |
| May 8, 4:21 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 39 min |
| May 8, 4:24 AM CDT | Areal Flood Advisory | SJT | Irion, Tom Green | 3 hr |
| May 8, 4:35 AM CDT | Severe Thunderstorm Warning | SJT | Nolan | 40 min |
| May 8, 4:38 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 37 min |
| May 8, 4:47 AM CDT | Special Weather Statement | SJT | Haskell | 43 min |
| May 8, 4:57 AM CDT | Areal Flood Advisory | SJT | Fisher, Haskell, Jones, Nolan, Taylor | 3 hr |
| May 8, 4:58 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 47 min |
| May 8, 5:08 AM CDT | Special Weather Statement | SJT | Fisher | 52 min |
| May 8, 5:11 AM CDT | Special Weather Statement | SJT | Concho | 49 min |
| May 8, 5:18 AM CDT | Special Weather Statement | SJT | Jones | 42 min |
| May 8, 5:26 AM CDT | Special Weather Statement | SJT | Menard | 49 min |
| May 8, 5:32 AM CDT | Special Weather Statement | SJT | Jones | 43 min |
| May 8, 5:38 AM CDT | Tornado Warning | SJT | Menard, Schleicher | 37 min |
| May 8, 5:39 AM CDT | Special Weather Statement | SJT | Throckmorton | 51 min |
| May 8, 5:40 AM CDT | Areal Flood Advisory | SJT | Concho, Runnels | 3 hr |
| May 8, 5:48 AM CDT | Areal Flood Advisory | SJT | Shackelford, Throckmorton | 3 hr |
| May 8, 5:52 AM CDT | Flash Flood Warning | SJT | Irion, Tom Green | 113 min |
| May 8, 6:02 AM CDT | Flash Flood Warning | SJT | Irion | 118 min |
| May 8, 6:04 AM CDT | Tornado Warning | SJT | Menard | 26 min |
| May 8, 6:14 AM CDT | Flash Flood Warning | SJT | Fisher, Jones, Nolan, Shackelford, Taylor | 3 hr |
| May 8, 6:20 AM CDT | Areal Flood Advisory | SJT | Brown, Callahan, Coleman | 3 hr |
| May 8, 6:20 AM CDT | Special Weather Statement | SJT | Menard | 40 min |
| May 8, 6:30 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard | 31 min |
| May 8, 6:40 AM CDT | Special Weather Statement | SJT | McCulloch | 50 min |
| May 8, 6:59 AM CDT | Areal Flood Advisory | SJT | McCulloch, Mason, Menard, San Saba | 3 hr |
| May 8, 7:00 AM CDT | Special Weather Statement | SJT | Concho, McCulloch, Mason, Menard, Schleicher, Tom Green | 45 min |
| May 8, 7:18 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 20 min |
| May 8, 7:48 AM CDT | Special Weather Statement | SJT | Concho, McCulloch | 42 min |
| May 8, 7:52 AM CDT | Areal Flood Warning | SJT | Irion, Tom Green | 3 hr |
| May 8, 8:08 AM CDT | River Flood Warning | SJT | San Saba | 54 hr |
| May 8, 8:23 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 52 min |
| May 8, 9:07 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 38 min |
| May 8, 9:40 AM CDT | Special Weather Statement | SJT | San Saba | 50 min |
| May 8, 9:46 AM CDT | Areal Flood Advisory | SJT | McCulloch, San Saba | 3 hr |
| May 8, 9:52 AM CDT | Special Weather Statement | SJT | San Saba | 23 min |
| May 8, 10:13 AM CDT | Special Weather Statement | SJT | San Saba | 47 min |
| May 8, 11:28 AM CDT | Areal Flood Warning | SJT | Concho, McCulloch, Menard | 3 hr |
| May 8, 11:32 AM CDT | Areal Flood Warning | SJT | Irion | 3 hr |
| May 8, 1:29 PM CDT | River Flood Warning | SJT | Menard | 15 hr |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.